Adverse Drug Reaction Occurrence in Elderly Women
Bibliographic Data
| ID | 20392698 |
|---|---|
| Authors | Jack E Fincham (0000-0002-2829-9345, Samford University, corresponding author) |
| Year | 1991 |
| Volume | 3 |
| Issue | 2 |
| Pages | 85-94 |
| Publication date | 1991-07-24 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Journal of Women & Aging (JOURNAL) |
| Journal identifiers | ISSN: 0895-2841 • E-ISSN: 1540-7322 |
| Publisher | Informa UK Limited (PUBLISHER • GB) |
| DOI | 10.1300/j074v03n02_06 |
| OpenAlex | W2072196251 |
| Language | EN |
| Citations received | 1 |
Adverse drug reactions (ADRs) can occur with any patient, with any drug, and at an time. Premarketing clinical testing of phamacotherapy often excludes subgroups of patients such as the eldery , women, and/or children. Thus, it becomes crucial to monitoring use in these groups for ADR occurrence after they reach the market. This paper outlines a series of ADRs occurring in elderly female patients which were reported to a statewide reporting program. Caregivers need to be aware of ADRs and their impact upon patients. Behavioral changes and/or other changes in functioning may be attributable to the drug therapy of elderly women and not necessarily to the women themselves
Adverse drug reaction · Adverse effect · Drug · Drug reaction · Intensive care medicine · Psychiatry · Medicine · Pharmaceutical Practices and Patient Outcomes · Pharmaceutical studies and practices · Pharmacovigilance and Adverse Drug Reactions · Internal Medicine · Pediatrics
| Citations per year | 0.06 |
|---|---|
| Citation span | 2008 - 2008 (1) |
| Highly cited | No |